Please use this identifier to cite or link to this item:
https://elib.bsu.by/handle/123456789/12811
Title: | Geometric structure and classification of infinite-dimensional halfspaces |
Authors: | Gorokhovik, V. V. Shinkevich, E. A. |
Keywords: | ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика |
Issue Date: | 2000 |
Publisher: | Polish Academy of Sciences, Institute of Mathematics |
Citation: | Banach Center Publications. V. 53. P. 121-138. |
Abstract: | Using an analytical representation of finite-dimensional halfspaces with aid of linear operators and lexicographical orders J.-E. Martinez–Legaz and I. Singer have classified halfspaces of a finite-dimensional vector space by types and ranks. In the paper we extend their classification to infinite-dimensional halfspaces. Our approach to classification is based on order and geometric characterizations of halfspaces rather than any analytical representations of ones. |
URI: | http://elib.bsu.by/handle/123456789/12811 |
Appears in Collections: | Архив статей механико-математического факультета до 2016 г. |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Gorokhovik_Shinkevich Gemetric Strucyure of Halfspaces Banach Center Publications V.53, 2000.pdf | 202,22 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.